MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC.1818910 GLOBAL AP EXTRACTION HANDLE; SHOULDER INSTRUMENT/TRIAL

DEPUY ORTHOPAEDICS, INC.1818910 GLOBAL AP EXTRACTION HANDLE; SHOULDER INSTRUMENT/TRIAL
Catalog Number 213001075
Medical Device Problem Codes Break (1069); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/28/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the global ap extraction handle strike plate is loose and slides up and down the rod.It was found that way after opening set for the case.
 
Additional Manufacturer Narrative
Examination of the submitted device confirmed the reported event.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
GLOBAL AP EXTRACTION HANDLE
Common Device Name
SHOULDER INSTRUMENT/TRIAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC.1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key6895002
Report Number1818910-2017-25438
Device Sequence Number18956531
Product Code LXH
UDI-Device Identifier10603295090588
UDI-Public10603295090588
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number213001075
Device Lot NumberAF0507
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/08/2017
Initial Date Received by Manufacturer 08/28/2017
Supplement Date Received by Manufacturer10/19/2017
Initial Report FDA Received Date09/26/2017
Supplement Report FDA Received Date10/20/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR